x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Half Price UK Delivery under 40 - Ends Monday!

Beechams Flu Plus Caplets 24s

24 Caplets
Now £2.83
Was £4.29 You save £1.46
In Stock
Delivery information Product #0002443

Please note images are for illustration purposes and may differ from the product(s) you receive

Beechams most powerful cold and flu relief caplets are convenient and easy to swallow. They provide powerful and effective relief from the major cold and flu symptoms to let you fight back against the effects of these.

Beechams Flu Plus Caplets 24s provides relief from the cold and flu symptoms such as sore throat, blocked nose, aches & pains, headache, fever. It contains Paracetamol, Caffeine, and Phenylephrine to help provide fast and effective relief.

Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours.

Children aged 6 to under 12 years: 1 caplet to be given every four to six hours as necessary. Do not give more than 4 caplets in 24 hours. Do not give to children under 6 years of age.

Do not take this medicine if you:

  • Are allergic to any of the ingredients as listed. Colour E110 can cause allergic type reactions.
  • Have kidney/liver problems, overactive thyroid, diabetes, under care of a doctor for high blood pressure or heart disease.
  • Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s).
  • You are taking colestyramine which is used to lower blood cholesterol, or metoclopramide or domperidone for nausea or vomiting.

If you are pregnant or breast feeding, speak to your doctor before taking this product. The maximum daily adult dose (12 capsules) contains up to 12.5g of lactose. It is unsuitable for people with an intolerance to milk sugars. Do not take with any other paracetamol containing products or with any other flu, cold or decongestant products.

The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems, but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders but these were not necessarily caused by paracetamol. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. If you get these, or any other unusual effects, stop taking the medicine, and tell your doctor or pharmacist at once.

Side effects relating to Beechams Flu Plus Caplets:

The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems, but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders but these were not necessarily caused by paracetamol. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. If you get these, or any other unusual effects, stop taking the medicine, and tell your doctor or pharmacist at once.

Each tablet contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg as active ingredients.

Caplets also contains: Starch Pregel, Maize Starch, Povidone, Potassium Sorbate (E202), Sodium Lauryl Sulphate, Stearic Acid, Talc, Microcrystalline Cellulose, Hypromellose, Polyethylene Glycol and Colours; Titanuim Dioxide (E171), Sunset Yellow (E110) and Quinoline Yellow (E104).

Beechams Flu Plus Caplets 24s
4.7 stars

When youre full of cold of flu,And youre feeling rather blue,Theres no need to make a fuss,Just 2 pills of Beechams Plus,Is my super suggestion,To clear nasal congestion,So get rid of pain and feverAnd let Flu Plus relieve ya!

2 out of 2 people found this useful. Yes No Report abuse
Beechams Flu Plus Caplets 24s
3.7 stars

I have used these for years. I find that if I have a sore throat and fever if I take these I can cope with life. Very useful if there is something you must do and you just feel too ill. When I was working I used to take them when I had to go to work but felt really bad, after a while I found I could cope and get into work.

6 out of 6 people found this useful. Yes No Report abuse
View more reviews for Beechams Flu Plus Caplets 24s
Add Your Review
Value for money
0/5
Quality
0/5
Performance
0/5
Overall rating
0/5
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply